# SDR C2XA01BT054

- Difficulty date: April 4, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- Aircraft time: 27,825 hours, 31,580 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Part number: S5411058620100
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND RIGHTHAND ENGINE HALF MOON COWL (446AT) HAS LEFTHAND CHANNEL CRACKED.  MAINTENANCE REMOVED THE DAMAGED CHANNEL AND NEW CHANNEL FABRICATED IAW ATR42 SRM 54-12-61 FIGURE 101.  INSTALLED IAW ATR42 SRM 51-25-01.
